MAUDE Adverse Event Report: Curonix LLC Freedom Peripheral Nerve Stimulator

Curonix LLC Freedom Peripheral Nerve Stimulator
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported impaired healing at the receiver site.Antibiotics were prescribed and an explant procedure was performed on (b)(6) 2026.As of (b)(6) 2026, the patient is healing and doing better.No further issues have been reported.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device after the expiration date, not prepping the surface of the skin with an antiseptic solution, not irrigating the incision site with an antibiotic solution before closure, using incorrect tools and not prescribing antibiotics pre-operatively have been ruled out.However, non-compliance to the ifu was identified as the surgical site was closed using sutures and staples.Per the freedom peripheral nerve stimulator system implantation of neurostimulator instructions for use, 05-20200 rev.8 "close the incisions using sterile skin closures and apply dressings.Closures are usually done in two steps, with absorbable sutures for the deeper layer and either nonabsorbable or absorbable sutures for the superficial layer.Apply dressings as needed." additionally, a surgical issue was identified as multiple tunneling attempts were performed between the two incisions.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the impaired healing is attributed to two identified root causes: non-compliance to the ifu as the surgical site was closed using sutures and staples (user error-clinician).Surgical issue as multiple tunneling attempts were performed between the two incisions (user error- clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.

Brand Name
Freedom Peripheral Nerve Stimulator
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
+1(800)965-5134
MDR Report Key50116577
Report Number3010676138-2026-00153
Device Sequence Number5254222
Product Code GZF
UDI-Device Identifier00850051034406
UDI-Public(01)00850051034406(17)270101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO250115, SWO241115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale